MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 44MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 44MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4400
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event was reported under number 3010536692-2020-00693.This is an additional component associated to the event.
 
Event or Problem Description
Allegedly, the neck sleeve and head came out as one during explant surgery and neck trunnion was black.Left hip.Head and necks were replaced.Components not revised: conserve® plus cup product number 38024450 lot number 029783710.Profemur® plasma z stem product number pha00262 lot number 049943762.

Brand Name
CONSERVE TOTAL A-CLASS 44MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11095357
Report Number3010536692-2020-00795
Device Sequence Number16329305
Product Code JDL
UDI-Device IdentifierM68438AC44001
UDI-PublicM68438AC44001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AC4400
Device Catalogue Number38AC4400
Device Lot Number048578403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date12/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;